On 6-dimensional quasi-kaehler manifolds with pointwise constant holomorphic sectional curvature
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 87-99
Un Kyu Kim
Sung Kyun Kwan University
Abstract : In a 6-dimensional quasi-Kaehler manifold $M$ with pointwise constant holomorphic sectional curvature $\mu \ne 0$, we find some conditions for $M$ to be a space form or a complex space form.
Keywords : holomorphic sectional curvature, quasi--Kaehler manifold, Ricci tensor
MSC numbers : 53C55, 53B20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd